Testosterone Injections Danger! T-Shots & Testicular Shrinkage in Men

by Anonymous


Testosterone Injections Danger!
T-Shots & Testicular Shrinkage in Men

Hi Mark,

I am a bit of a small area celebrity, and I would prefer to remain anonymous.

It was recently recommended by my doctor to start testosterone therapy. I am 39 years old, and my count was about 172.

I have been taking shots every three weeks, and I have noticed a small increase in energy.

However, my sex drive and firmness of my erections have not made much improvement.

If I am taking the shots, should I still begin to cycle the testosterone boosters?

I assume by cycling, you mean, take a different form of booster daily.

Any information on this matter would be appreciated.

Testosterone Injections Danger!
T-Shots & Testicular Shrinkage in Men

Hello Anonymous,

I'm sorry to say that cycling the supplements while injecting testosterone won't do you a bit of good.

The whole idea behind my methods is to get your body, and your testicles functioning and producing testosterone again.

Diet, exercise, chemical avoidance, ejaculation control, and other lifestyle factors, combined with the supplements can and will accomplish this.

But...

The day you decided to get your testosterone out of a bottle, you headed in a completely different direction.

You gave up on your body, you turned your back on your testicles.

In essence, you began looking to Medical Science" for all your answers.

Science as in, if this thing isn't working, we'll drug it into submission, regardless of the side effects.

Of course, side effects for you means sexual highs and lows, water retention, acne, hair loss, wild mood swings, gyno, and testicular atrophy.

Testosterone Injections Danger!
T-Shots & Testicular Shrinkage in Men

I don't blame you for all of this my friend, I blame your doctor.

To put a man still in his 30's on the juice is a crime in my book.

Think about it!

Your testicles can only take so much punishment!

Pummel them enough and eventually they'll give out on you...

Once this happens, you're basically hooked on the artificial hormones for life!

And life for you could mean 40 + years of testosterone injections and all the negative side effects that come along with them.

You have to wonder if your doctor thought about any of this before he put you on testosterone replacement.

Even better, if he were in your shoes, would he opt for the needle, the hormones in a bottle, and the shrinking testicles?

I seriously doubt it!

Fortunately, you've only been on the juice a short time, and you're still relatively young.

This means there's still hope for you.

If you'd like to look into the alternatives, follow the link below...

30 Year Old Prescribed Testosterone & Suffering



Testosterone Injections Danger T-Shots &
Testicular Shrinkage in Men to Low T -Home






Click here to post comments

Return to Testosterone Replacement Therapy Feedback!.